# SDR SWIA200617087

- Difficulty date: June 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 13,658 hours, 10,625 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR NR 2 STEP BOTTOM AFT CORNER CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 601R-52-11-702-1 DOUBLER AND REPAIR ANGLE PER CRJ200 REO 601R-52-11-702.  RII 52-401 COMPLETE.
